American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35A35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Hailiang Liu and Maksym Pryporov. Error estimates of the Bloch band-based Gaussian beam superposition for the Schr\"odinger equation. Contemporary Mathematics 640 (2015) 87-114.
Book volume table of contents   
View Article: PDF

[2] Vincent Lescarret and Enrique Zuazua. Numerical approximation schemes for multi-dimensional wave equations in asymmetric spaces. Math. Comp. 84 (2015) 119-152.
Abstract, references, and article information   
View Article: PDF

[3] Cristina Brändle and Emmanuel Chasseigne. Large deviation estimates for some nonlocal equations. General bounds and applications. Trans. Amer. Math. Soc. 365 (2013) 3437-3476.
Abstract, references, and article information   
View Article: PDF

[4] Hailiang Liu, Olof Runborg and Nicolay M. Tanushev. Error estimates for Gaussian beam superpositions. Math. Comp. 82 (2013) 919-952.
Abstract, references, and article information   
View Article: PDF

[5] Marshall Slemrod and Amit Acharya. Time-averaged coarse variables for multi-scale dynamics. Quart. Appl. Math. 70 (2012) 793-803.
Abstract, references, and article information
View Article: PDF

[6] Arjen Doelman, Björn Sandstede, Arnd Scheel and Guido Schneider. The dynamics of modulated wave trains. Memoirs of the AMS 199 (2009) MR 2507940.
Book volume table of contents   

[7] Olivier Guibé and Anna Mercaldo. Existence of renormalized solutions to nonlinear elliptic equations with two lower order terms and measure data. Trans. Amer. Math. Soc. 360 (2008) 643-669. MR 2346466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Peter D. Miller. Asymptotics of oscillatory phenomena. Graduate Studies in Mathematics 75 (2006) 355-400.
Book volume table of contents
View Article: PDF

[9] Peter D. Miller. Appendix: Fundamental inequalities. Graduate Studies in Mathematics 75 (2006) 451-452.
Book volume table of contents
View Article: PDF

[10] Peter D. Miller. Asymptotic behavior of solutions of linear second-order differential equations in the complex plane. Graduate Studies in Mathematics 75 (2006) 197-252.
Book volume table of contents
View Article: PDF

[11] Peter D. Miller. Weakly nonlinear waves. Graduate Studies in Mathematics 75 (2006) 401-449.
Book volume table of contents
View Article: PDF

[12] Peter D. Miller. Fundamental techniques for integrals. Graduate Studies in Mathematics 75 (2006) 47-60.
Book volume table of contents
View Article: PDF

[13] Peter D. Miller. Themes of asymptotic analysis. Graduate Studies in Mathematics 75 (2006) 3-14.
Book volume table of contents
View Article: PDF

[14] Peter D. Miller. The nature of asymptotic approximations. Graduate Studies in Mathematics 75 (2006) 15-44.
Book volume table of contents
View Article: PDF

[15] Peter D. Miller. The method of steepest descents for asymptotic expansions of integrals. Graduate Studies in Mathematics 75 (2006) 95-147.
Book volume table of contents
View Article: PDF

[16] Peter D. Miller. Asymptotics of linear boundary-value problems. Graduate Studies in Mathematics 75 (2006) 311-354.
Book volume table of contents
View Article: PDF

[17] Peter D. Miller. Laplace's method for asymptotic expansions of integrals. Graduate Studies in Mathematics 75 (2006) 61-94.
Book volume table of contents
View Article: PDF

[18] Peter D. Miller. The method of stationary phase for asymptotic analysis of oscillatory integrals. Graduate Studies in Mathematics 75 (2006) 149-193.
Book volume table of contents
View Article: PDF

[19] Peter D. Miller. Applied Asymptotic Analysis. Graduate Studies in Mathematics 75 (2006) MR MR2238098.
Book volume table of contents   

[20] Peter D. Miller. Introduction to asymptotics of solutions of ordinary differential equations with respect to parameters. Graduate Studies in Mathematics 75 (2006) 253-310.
Book volume table of contents   
View Article: PDF

[21] J. W. Neuberger. Spectral characterization of solutions to systems of linear differential equations. Proc. Amer. Math. Soc. 128 (2000) 845-852. MR 1626458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Karen A. Ames, Gordon W. Clark, James F. Epperson and Seth F. Oppenheimer. A comparison of regularizations for an ill-posed problem. Math. Comp. 67 (1998) 1451-1471. MR 1609682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Maurizio Paolini. A quasi-optimal error estimate for a discrete singularly perturbed approximation to the prescribed curvature problem . Math. Comp. 66 (1997) 45-67. MR 1361810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] T. Boukadida and A. Y. LeRoux. A new version of the two-dimensional Lax-Friedrichs scheme . Math. Comp. 63 (1994) 541-553. MR 1242059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Juan R. Esteban and Pierangelo Marcati. Approximate solutions to first and second order quasilinear evolution equations via nonlinear viscosity . Trans. Amer. Math. Soc. 342 (1994) 501-521. MR 1214784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Atsushi Yoshikawa. Solutions containing a large parameter of a quasi-linear hyperbolic system of equations and their nonlinear geometric optics approximation . Trans. Amer. Math. Soc. 340 (1993) 103-126. MR 1208881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Hou De Han and Xiao Nan Wu. The approximation of the exact boundary conditions at an artificial boundary for linear elastic equations and its applications . Math. Comp. 59 (1992) 21-37. MR 1134732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Peixiong Lin. Young measures and an application of compensated compactness to one-dimensional nonlinear elastodynamics . Trans. Amer. Math. Soc. 329 (1992) 377-413. MR 1049615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Daniele Funaro and Otared Kavian. Approximation of some diffusion evolution equations in unbounded domains by Hermite functions . Math. Comp. 57 (1991) 597-619. MR 1094949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Joseph Glover. Positive solutions of systems of semilinear elliptic equations: the pendulum method . Trans. Amer. Math. Soc. 301 (1987) 327-342. MR 879577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia